# SDR UIEA2020090801960

- Difficulty date: September 6, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,038 hours, 17,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Hi Flow Inhibit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HI FLOW INHIBIT STATUS MESSAGE.  PERFORMED FIIM 21-51 FT 813 UP TO STEP 21, MESSAGE CLEARED.  NO FURTHER DEFECTS NOTED.  OPERATED LT & RT PACK FOR 1 HR IAW 21-51-00, MESSAGE DID NOT APPEAR.  OPERATIONS CHECK NORMAL.
